How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26846
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

i usually take a one a day mens vitamin , 1 b-12 500 iu and

This answer was rated:

i usually take a one a day men's vitamin , 1 b-12 500 iu and a fish oil capsule every day. seems like it makes me constipated . is this possible or just a mind thing ?
Hi--I know this sounds like a silly question but what exactly do you mean by constipated? Has this been going on just since you started the supplements?
Customer: replied 3 years ago.


no i have this problem often but it seems like when i cut out the supplements it doesn't happen as often. every since i had appendix surgery 7 years ago I've had chronic constipation

OK--but again what exactly do you mean by constipation? Sorry to belabor this point, but it's important
Customer: replied 3 years ago.

cant have bowel movements stool is to hard to pass through the colon


 

OK. No, constipation the way you describe it would not be caused or worsened by any of these. In fact, fish oil capsules can sometimes cause somewhat loose and oily stools. Just as an experiment you might try doing without the fish oil for a while to see if that changes anything, but I really doubt that that is the cause of your worsening constipation
Dr. Chip and other Health Specialists are ready to help you

Related Health Questions